On the distribution of the summands of partitions in residue classes

Cécile Dartyge, András Sárközy, Mihály Szalay

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

It is proved that the summands of almost all partitions of nare well-distributed modulo dfor dup to d= n 1/2-ε.

Original languageEnglish
Pages (from-to)215-237
Number of pages23
JournalActa Mathematica Hungarica
Volume109
Issue number3
DOIs
Publication statusPublished - Oct 1 2005

    Fingerprint

Keywords

  • Partitions
  • Residue classes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this